# SDR ABXA010421

- Difficulty date: July 31, 2001
- Submitted: August 2, 2001
- Operation: Air carrier
- Aircraft: N828AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 45999
- Aircraft time: 78,062 hours, 25,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ground Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WOULD NOT DISARM.  REPAIRED GROUND WIRE (L622C22N) AS REQUIRED.  WIRE SHORTED TO 115 AC SIDE OF TERMINAL OF LIGHT ASSEMBLY CAUSING OVERHEATED WIRE. OPS CHECKED GOOD IAW DC-8 MM 33-50-01.
